×

zbMATH — the first resource for mathematics

Cayley-type conditions for billiards within \(k\) quadrics in \(\mathbb R^d\). (English) Zbl 1108.37041
J. Phys. A, Math. Gen. 37, No. 4, 1269-1276 (2004); corrigendum 38, No. 36, 7927 (2005).

MSC:
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
37D50 Hyperbolic systems with singularities (billiards, etc.) (MSC2010)
70G55 Algebraic geometry methods for problems in mechanics
70J10 Modal analysis in linear vibration theory
PDF BibTeX XML Cite
Full Text: DOI arXiv